MAUDE Adverse Event Report: ARTHREX, INC. DEPTH GUIDE, MINI; GAUGE, DEPTH

ARTHREX, INC. DEPTH GUIDE, MINI; GAUGE, DEPTH
Model Number DEPTH GUIDE, MINI
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the top part of the depth guide fell off when the surgeon went to measure the drill hole for an implant.The tip was removed from the patient and the distal radius fracture case was completed.
 
Additional Manufacturer Narrative
Complaint confirmed, the tip was found to be detached from the inner component.Evaluation revealed the weld broke but the tip itself is whole.The tip was also found to be bent.A likely cause of the event is prying/leveraging the device during use.
 
Additional Manufacturer Narrative

Brand Name
DEPTH GUIDE, MINI
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11648182
Report Number1220246-2021-02878
Device Sequence Number14508011
Product Code HTJ
UDI-Device Identifier00888867007727
UDI-Public00888867007727
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH GUIDE, MINI
Device Catalogue NumberAR-13120G-2
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer03/23/2021
03/23/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date07/09/2021
07/12/2021
Patient Sequence Number1